MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE
Model Number A319514AM
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the customer claimed to have two different ifu¿s for the temp sensing foley in the same package.
 
Additional Manufacturer Narrative
The reported event was inconclusive, as no sample returned for evaluation.A potential root cause for this failure could be due to "missing or incorrect labeling or instructions for use.¿ it was unknown whether the device had met specifications.The product used for the treatment and diagnostic purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number was unknown, therefore, the device history record could not be reviewed.A labeling review was not completed because the complainant alleged an event which the user could not reasonably cause (two sets of conflicting instructions packaged with the product).Hence, labeling review was therefore not required.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
 
Event or Problem Description
It was reported that the customer claimed to have two different ifu¿s for the temperature sensing foley in the same package.

Brand Name
SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10122197
Report Number1018233-2020-03573
Device Sequence Number13976776
Product Code MJC
UDI-Device Identifier00801741073885
UDI-Public(01)00801741073885
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA319514AM
Device Catalogue NumberA319514AM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1